Punjab University Journal of Mathematics
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
Frequency: Monthly  

Previous Issue
Vol. 55 (11-12) (2023)
An Independence System As a Knot Invariant
by Iffat Fida Hussain and Usman Ali

Approximation of fixed points for a pair of certain nonexpansive type mappings with applications
by Safeer Hussain Khan, Khushdil Ahmad and Mujahid Abbas

On a generalized lcm-sum function
by M. Ganeshwar Rao V. Siva Rama Prasad and P. Anantha Reddy
by Mohamed Tahar Mezeddek, Ismaiel Krim and Bachir Raho Maachou
New Exact Solutions of a Second Grade MHD Flow Through Porous Media Using Travelling Wave Method
by Manoj Kumar and Santosh Kumar Singh
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
  Previous Issue
Vol. 55 (11-12) (2023)
  Online Contents  
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved